# SDR FDEA200812245276

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 5212874
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AFT SEGMENT OF MCD HINGE, FUE SIDE, HAS A LOBE CRACKED STA. 680-720 REMOVED AFT SECTION MAIN CARGO DOOR HINGE IAW SRM 51-30-2. FABRICATED NEW   HINGE IAW SRM 51-30-5 AND 51-10-1. TREATED AND PRIMED NEW HINGE IAW SRM   51-10-2. INSTALLED NEW MCD HINGE SECTION IAW SRM 51-30-2. OPS CHECK GOOD.
